MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arteriosclerosis/ Atherosclerosis (4437)
Date of Event 08/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that claudication occurred requiring surgical intervention.The subject underwent treatment with the ranger drug-coated balloon on (b)(6) 2021 as a part of the elegance clinical trial.The target lesion was in the left profunda femoral artery with 6.00 mm proximal reference vessel diameter and 6.00 mm distal reference vessel diameter with lesion length 20 mm with 90% stenosis and was classified as tasc ii a lesion.Prior to target lesion treatment with study device, atherectomy was performed with a non-boston scientific atherectomy device.The treatment of the target lesion was performed by dilatation using study device 6 mm x 40 mm, ranger drug coated balloon.Post treatment, the final residual stenosis was noted to be 20%.On the same day, the subject was discharged on dapt.On (b)(6) 2022, the subject was noted with symptoms related to claudication of left lower extremity.In response to event, subject underwent target lesion revascularization.
 
Additional Manufacturer Narrative
Patient identifier: (b)(6).Age at time of enrollment: 61 years.
 
Additional Manufacturer Narrative
A1: patient identifier- (b)(4).A2: age at time of enrollment- 61 years.B6: additional medical history added.
 
Event or Problem Description
It was reported that claudication occurred requiring surgical intervention.The subject underwent treatment with the ranger drug-coated balloon on (b)(6) 2021 as a part of the elegance clinical trial.The target lesion was in the left profunda femoral artery with 6.00 mm proximal reference vessel diameter and 6.00 mm distal reference vessel diameter with lesion length 20 mm with 90% stenosis and was classified as tasc ii a lesion.Prior to target lesion treatment with study device, atherectomy was performed with a non-boston scientific atherectomy device.The treatment of the target lesion was performed by dilatation using study device 6 mm x 40 mm, ranger drug coated balloon.Post treatment, the final residual stenosis was noted to be 20%.On the same day, the subject was discharged on dapt.On (b)(6) 2022, the subject was noted with symptoms related to claudication of left lower extremity.In response to event, subject underwent target lesion revascularization.It was further reported that on (b)(6) 2022, the subject had visited the hospital for study specific 6 month follow up and on the same day bilateral lower extremity duplex ultrasound was performed which revealed in the left leg a total occlusion of sfa, partial reconstitution of flow in popliteal artery, low velocity/low volume flow from the level of the popliteal artery and occluded anterior tibial artery.Based on the symptoms and previously known disease, subject was referred for peripheral catheterization with possible revascularization of left lower extremity.Subsequently, peripheral angiography performed revealed in the left leg moderate diffuse disease in common iliac artery, severe 70% stenosis in ostial profunda femoral artery, chronic total occlusion of superficial femoral artery reconstituted via collaterals.On (b)(6) 2022, 280 days post index procedure, 70% stenosis noted in the ostial profunda femoral artery was treated with balloon angioplasty using 7 mm x 40 mm drug coated balloon.In addition, chronic total occlusion noted in the left superficial femoral artery was treated with balloon angioplasty using 3 mm x100 mm non-boston scientific balloon and 3 mmx 120 mm coyote balloon.Post procedure, angiography performed revealed less than 30% residual stenosis and no immediate complications were noted.On the same day, the event was considered resolved and the subject was recommended to continue aspirin 81 mg and plavix 75 mg.
 
Event or Problem Description
It was reported that claudication occurred requiring surgical intervention.The subject underwent treatment with the ranger drug-coated balloon on (b)(6) 2021 as a part of the elegance clinical trial.The target lesion was in the left profunda femoral artery with 6.00 mm proximal reference vessel diameter and 6.00 mm distal reference vessel diameter with lesion length 20 mm with 90% stenosis and was classified as tasc ii a lesion.Prior to target lesion treatment with study device, atherectomy was performed with a non-boston scientific atherectomy device.The treatment of the target lesion was performed by dilatation using study device 6 mm x 40 mm, ranger drug coated balloon.Post treatment, the final residual stenosis was noted to be 30%.On the same day, the subject was discharged on dapt.On (b)(6) 2022, the subject was noted with symptoms related to claudication of left lower extremity.In response to event, subject underwent target lesion revascularization.It was further reported that on (b)(6) 2022, the subject had visited the hospital for study specific 6 month follow up and on the same day bilateral lower extremity duplex ultrasound was performed which revealed in the left leg a total occlusion of sfa, partial reconstitution of flow in popliteal artery, low velocity/low volume flow from the level of the popliteal artery and occluded anterior tibial artery.Based on the symptoms and previously known disease, subject was referred for peripheral catheterization with possible revascularization of left lower extremity.Subsequently, peripheral angiography performed revealed in the left leg moderate diffuse disease in common iliac artery, severe 70% stenosis in ostial profunda femoral artery, chronic total occlusion of superficial femoral artery reconstituted via collaterals.On (b)(6) 2022, 280 days post index procedure, 70% stenosis noted in the ostial profunda femoral artery was treated with balloon angioplasty using 7 mm x 40 mm drug coated balloon.In addition, chronic total occlusion noted in the left superficial femoral artery was treated with balloon angioplasty using 3 mm x100 mm non-boston scientific balloon and 3 mmx 120 mm coyote balloon.Post procedure, angiography performed revealed less than 30% residual stenosis and no immediate complications were noted.On the same day, the event was considered resolved and the subject was recommended to continue aspirin 81 mg and plavix 75 mg.
 
Additional Manufacturer Narrative
A1: patient identifier- (b)(6).A2: age at time of enrollment- 61 years.B5: final % stenosis corrected to 30%.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key15451401
Report Number2124215-2022-35361
Device Sequence Number6005725
Product Code ONU
UDI-Device Identifier08714729976080
UDI-Public08714729976080
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/06/2022
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number0027396209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2022
Supplement Date Received by Manufacturer09/27/2022
12/15/2023
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date10/24/2022
12/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite